| Catalog Number |
3992206 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with lumbar canal stenosis and underwent transforaminal lumbar interbody fusion.During the surgery, the cage cracked.As the inter-vertebral disc space was narrow, the cage was inserted during distraction through the extender.Additional insertion was performed using bone impactor and plastic hammer.When the posterior side of the cage was observed, a crack was found.The cage remains implanted in the patient.No health damage to the patient was reported.